# SDR KBM2005F00347

- Difficulty date: November 30, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 250SH
- Aircraft time: 1,067 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: POLYV597K4
- Condition: Cracked
- Location: Hyd Pump
- Part time: 1,067 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELT HAS MULTIPLE CRACKS, REMOVED AND REPLACED.  (K)
